# SDR MALA040121

- Difficulty date: January 19, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Control Unit
- Part number: 660713245
- Part serial: 04498
- Condition: Malfunctioned
- Location: Prop Deice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3196/3047, LEFT PROP DEICE LIGHT ILLUMINATED.  LT PROP HEAT ANN ON IN FLIGHT IN BOTH NORM AND MAX RANGE.  AIR RETURN TO MSP.  MAINTENANCE  TROUBLESHOT AND INSPECTED WIRING FOR BRUSH BLOCK LEADS AND PROP BOOTS, NO DEFECTS FOUND.  REPLACED CONTROL UNIT (P/N 660713245) IAW AMM CH 30-61-10-4 S/N OFF 044-98, ON 052-98.  OPS CHECK GOOD.
